# SDR CALA9801317

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 400/760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN FLOORBEAM SUPPORT AT STA 400-420, BL 0.  A 2 CRACK WAS FOUND IN FLOORBEAM SUPPORT AT STA 760, BL 0.  THE FLOOR SUPPORT AT STA 400-420 WAS REMOVED IAW SRM 51-30-2.  A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-10-1, 51-40-5, AND 51-30-2.  THE CRACKED AREA OF FLOOR SUPPORT AT STA 760 WAS CUT OUT.  AN ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND 51-10-6.
